# SDR CA070208002

- Difficulty date: January 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 10,590 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066137
- Condition: Departed
- Location: Cockpit
- Part time: 10,639 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER TAKEOFF AND CLIMB TO APPROXIMATELY 10,000 FEET, THE LT.   (TC NR 20070208002)
